Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dashing

50 mg of accutane a day

I am a nineteen year old male, and I've have had skin problems (acne) for about three years. My dermatologist recommended me Accutane, saying that it would totally clear up my skin. The week before I went on Accutane, my skin was probably the clearest it's been in a while, having no pimples, but just some scarring do to previous acne. And the first five days on Accutane, my skin didn't look a tad bit different. Today is my tenth day on accutane and I have had about thirty new pimples and whiteheads within the last couple of days, all over my cheeks and chin. The pimples usually become whiteheads in the matter of a few hours, or overnight. I'm thinking strongly about discontinuing the use of this drug, being that it's summer, and I don't want to wait two or three months, going through major breakouts like the one I'm experiencing at the moment, before the drug actually starts to work.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×